# SDR ET72009F00000

- Difficulty date: May 16, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N1QH
- Make and model: Hwksly BH125400A
- Aircraft serial: NA763
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

APPROX 8-10 MINUTES INTO FLIGHT, HEARD A LOUD "POP" COME FROM THE REAR OF THE ACFT.  FELT DISCOMFORT IN OUR EARS, LOOKED AT THE PRESSURIZATION GUAGES AND NOTICED THE CABIN VSI WAS CLIMBING OVER 6000 FPM AND THE CABIN ALTITUDE WAS CLIMBING RAPIDLY.  ALL OXYGEN MASKS WERE DEPLOYED AND DONNED FOLLOWING MWS ANNUNCIATOR INDICATIONS AND WARNING HORN.  CHECKLIST " RAPID DEPRESSURIZATION"  AND EMERGENCY DESCENT PERFORMED.  (K)
